Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 167, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 19, 2011, 10:10 AM CDT for 4 counties in Missouri. It took effect at Jun 21, 2011, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 10:10 AM CDT (15:10 UTC)
- In effect from
- Jun 21, 2011, 1:00 PM CDT
- Expired
- Jun 19, 2011, 9:34 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Jefferson City (JFFM7).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
266
WGUS43 KLSX 191510
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT SUN JUN 19 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
AT JEFFERSON CITY...
AT ST. CHARLES
.PLEASE NOTE CURRENT FORECAST STAGES ONLY ACCOUNT FOR OBSERVED
PRECIPITATION AND FORECAST PRECIPITATION OVER THE NEXT 24 HOURS...
AND UPSTREAM RESERVOIR RELEASES FOR THE NEXT SEVERAL DAYS. DUE TO
EXCESSIVE RAINFALL AND ANTICIPATED SNOW MELT ACROSS THE DAKOTAS AND MONTANA...RECORD UPSTREAM RESERVOIR RELEASES ARE ONGOING AND WILL
CONTINUE FOR MUCH OF THE SUMMER. THIS WILL CAUSE MANY DOWNSTREAM
LOCATIONS ALONG THE MISSOURI RIVER TO REMAIN IN FLOOD INTO
AUGUST...WITH THE POTENTIAL OF SIGNIFICANTLY HIGHER RIVER STAGES
AND MORE SERIOUS FLOODING CONCERNS. IN ADDITION...AN ACTIVE WEATHER
PATTERN IS EXPECTED TO CONTINUE INTO THE FIRST PART OF THE WEEK WITH
THE HIGHEST PROBABILITY FOR SIGNIFICANT RAINFALL ACROSS NORTHERN AND
CENTRAL PORTIONS OF THE MISSOURI RIVER BASIN.
FOR MORE INFORMATION REGARDING MISSOURI RIVER FLOODING...
PLEASE SEE DETAILS IN THE TOP NEWS STORY OF THE DAY ON OUR WEBSITE AT
WWW.WEATHER.GOV/LSX
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC019-027-051-135-201510-
/O.NEW.KLSX.FL.W.0167.110621T1800Z-000000T0000Z/
/JFFM7.1.ER.110621T1800Z.110624T1200Z.000000T0000Z.NO/
1010 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT JEFFERSON CITY
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9:00 AM SUNDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TUESDAY EARLY
AFTERNOON AND CONTINUE TO RISE TO NEAR 24.5 FEET BY FRIDAY MORNING.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...THE LEVEE PROTECTING MCBAINE IS BREACHED
NEAR THIS HEIGHT.
* IMPACT...AT 24.5 FEET...THE KATY TRAIL FLOODS NEAR ROCHEPORT.
* IMPACT...AT 23.9 FEET...EASLEY RIVER ROAD IS CLOSED ALONG THE RIVER
NEAR EASLEY.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC183-189-201509-
/O.NEW.KLSX.FL.W.0168.110621T1200Z-000000T0000Z/
/SCLM7.1.ER.110621T1200Z.110624T1200Z.000000T0000Z.NO/
1010 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT ST. CHARLES
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 9:30 AM SUNDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TUESDAY MORNING
AND CONTINUE TO RISE TO NEAR 25.3 FEET BY FRIDAY MORNING. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/20 06/21 06/22 06/23 06/24
MISSOURI RIVER
JEFFERSON CITY 23.0 21.67 21.9 22.8 23.6 23.9 24.5
ST. CHARLES 25.0 24.62 24.5 25.0 25.1 25.2 25.31 follow-up statement
652
WGUS83 KLSX 200235
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SUN JUN 19 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT JEFFERSON
AT ST. CHARLES
.RIVER STAGES HAVE BEEN LOWERED DUE TO OVERTOPPING OF LEVEES
NORTH OF MISSOURI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC019-027-051-135-200304-
/O.CAN.KLSX.FL.W.0167.000000T0000Z-110620T0234Z/
/JFFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 PM CDT SUN JUN 19 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT JEFFERSON CITY.
* AT 9:00 PM SUNDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET
WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.
$$
MOC183-189-200304-
/O.CAN.KLSX.FL.W.0168.000000T0000Z-110620T0234Z/
/SCLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 PM CDT SUN JUN 19 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT ST. CHARLES.
* AT 9:00 PM SUNDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.9 FEET
TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. THE
RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.
* IMPACT...AT 21.0 FEET...AN ACCESS ROAD TO FARMLAND ON BONHOMME
ISLAND GETS CUT OFF ABOVE THIS HEIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/20 06/21 06/22 06/23 06/24
MISSOURI RIVER
JEFFERSON CITY 23.0 21.83 21.9 22.3 22.6 22.7 22.4
ST. CHARLES 25.0 24.77 24.8 24.9 24.6 24.5 24.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:51 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 6:51 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
651 AM CDT SUN JUN 19 2011
.DISCUSSION...
/321 AM CDT SUN JUN 19 2011/
STRONG COLD POOL HAS DEVELOPED OVER SOUTHWEST MISSOURI WHICH HAS
BEGUN TO ACCELERATE THE MCS OVER THE SOUTHERN CWA. MAINLY ELEVATED
STORMS CONTINUE BEHIND THE MCS OVER MUCH OF MISSOURI IN A LARGE
AREA OF MUCAPES BETWEEN 500-2000 J/KG ON NOSE OF A BROAD LOW LEVEL
JET. THINK THAT ANY REMAINING SEVERE WEATHER BEHIND TO LOW WILL BE
ISOLATED AS THE LOW LEVEL JET BEGINS TO VEER. RUC IS SHOWING
MOISTURE CONVERGENCE LINGERING OVER THE EASTERN CWA THROUGH
15Z...SO HAVE RAISED POPS OVER SOUTHERN ILLINOIS THROUGH MID
MORNING AND BACKED THEM OFF BY LATE MORNING. FLASH FLOOD
WISE...WILL LET THE WATCH EXPIRE AT 7 AM AS MCS IS ACCELERATING
EASTWARD AND REMAINING HEAVIER CORES WILL BECOME ISOLATED IN
NATURE.
HAVE JUST SLIGHT CHANCES FOR THUNDERSTORMS THIS AFTERNOON. EXTREME
INSTABILITY WILL DEVELOP OVER THE REGION AS STEEP LAPSE RATES
OVERRIDE LOWER 70S DEWPOINTS. CAN NOT RULE THAT THERE WILL BE
REDEVELOPMENT ON RESIDUAL BOUNDARY LEFT BY THE MCS...WARM LAYER
SEEN ON FORECAST SOUNDINGS BETWEEN 800-700MB LOOKS LIKE IT WILL
LIMIT COVERAGE THIS AFTERNOON. WARM FRONT WILL BEGIN TO MOVE
NORTH OF THE AREA TONIGHT IN RESPONSE TO DEEPENING WRN CONUS
TROUGH. HAVE CHANCE POPS UP IN NORTHERN AND EASTERN CWA TONIGHT
ALONG THE RETREATING FRONT WITH DRY WEATHER EXPECTED IN THE WARM
SECTOR UNDER THE STRONG CAP ON MONDAY. BY LATE MONDAY NIGHT AND
TUESDAY...STRONG UPPER TROUGH WILL CAUSE A WEAKENING OF THE
CAP...SO HIGH CHANCE OF LIKELY POPS STILL LOOK GOOD. RISK OF
SEVERE WEATHER WILL ONCE AGAIN EXIST TUESDAY AND TUESDAY NIGHT AS
THE COLD FRONT MOVES THROUGH MO/IL.
BRITT
&&
.AVIATION...
/638 AM CDT SUN JUN 19 2011/
MCV APPEARS TO BE HEADING INTO S IL ATTM...WITH SUBSIDENCE IN ITS
WAKE CAUSING PRECIP TO SHUT DOWN FAIRLY RAPIDLY ACROSS THE AREA.
BASED ON 1137Z RADAR DID CARRY A FEW LIGHT SHOWERS ALONG THE RIVER
FOR AN HOUR OR TWO...BUT OTHERWISE LOOK FOR MID CLOUD DECK TO THIN
AND CLEAR OUT OVER THE NEXT FEW HOURS FOLLOWED BY SCATTERED CU
FORMING DURING THE HEAT OF THE DAY. OVERNIGHT CONVECTION HAS LEFT
LOTS OF BOUNDARIES WHICH COULD LEAD TO THUNDERSTORMS THIS
AFTERNOON AS AIRMASS DESTABILIZES...BUT FORECAST SOUNDINGS DO
INDICATE THAT MID LEVELS WARM QUITE A BIT AND THIS SHOULD CAP MUCH
OF THE SURFACE BASED DEVELOPMENT. IF WARM FRONT DOES FINALLY PUSH
NORTH TODAY TONIGHTS THUNDERSTORM THREAT SHOULD BECOME REFOCUSED
FROM MID MO RIVER VALLEY INTO CENTRAL ILLINOIS AND HAVE
REINTRODUCED VCTS AT UIN LATE THIS EVENING...BUT KEPT COU AND STL
AREA TAFS DRY FOR NOW.
SPECIFICS FOR KSTL...ANY ADDITIONAL PRECIP SHOULD BE LIMITED TO A
FEW SPRINKLES OVER THE NEXT HOUR OR TWO WITH MID CLOUD DECK AND
UNRESTRICTED VSBYS. SUBSIDENCE BEHIND THE IL MCV SHOULD CAUSE
THESE CLOUDS TO THIN OVER THE NEXT FEW HOURS WITH A BIT OF CU
DEVELOPING DURING THE HEAT OF THE DAY...HOWVER AS MENTIONED ABOVE
CURRENT THINKING IS THAT AMS WILL REMAIN CAPPED FOR SURFACE BASED
DEVELOPMENT. ATTM IT LOOKS LIKE TONIGHTS THUNDERSTORM THREAT WILL
REMAIN N OF AREA...SO HAVE MAINTAINED A DRY FORECAST.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 19, 7:18 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 718 AM CDT SUN JUN 19 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 718 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AGAIN TONIGHT. A FEW OF THE STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS OVER 60 MPH...LARGE HAIL AND HEAVY DOWNPOURS. THE ILLINOIS RIVER AT HARDIN IS IN MAJOR FLOOD. PLEASE REFER TO THE APPROPRIATE FLOOD STATEMENT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA FROM MONDAY NIGHT INTO WEDNESDAY NIGHT. A SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT. THE ILLINOIS RIVER AT HARDIN WILL CONTINUE TO BE IN MAJOR FLOOD. PLEASE REFER TO THE APPROPRIATE FLOOD STATEMENT FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Jun 19, 8:16 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG FARMINGTON 37.78N 90.43W
06/19/2011 ST. FRANCOIS MO TRAINED SPOTTER
NUMEROUS TREES UPROOTED OR SNAPPED...12 TO 14 INCHES IN
DIAMETER AND UP TO 40 FEET TALL...ON THE SOUTH SIDE OF
TOWN. TIME ESTIMATED.
&&
PHILLIPSONLocal storm report, Jun 19, 8:37 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 5 W NEW BLOOMFIELD 38.72N 92.18W
06/18/2011 E0.88 INCH CALLAWAY MO COCORAHS
&&
TESLocal storm report, Jun 19, 9:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 2 SW MAEYSTOWN 38.21N 90.26W
06/19/2011 MONROE IL TRAINED SPOTTER
TWO INCH DIAMETER TREE LIMBS DOWNED. TIME ESTIMATED.
0200 AM HEAVY RAIN 2 SW MAEYSTOWN 38.21N 90.26W
06/19/2011 E2.00 INCH MONROE IL TRAINED SPOTTER
TWO INCH DIAMETER TREE LIMBS DOWNED. TIME ESTIMATED.
&&
TESLocal storm report, Jun 19, 9:09 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 2 W FESTUS 38.22N 90.44W
06/19/2011 JEFFERSON MO TRAINED SPOTTER
18 TO 30 INCH DIAMETER TREES DOWNED. TIME ESTIMATED.
&&
TESLocal storm report, Jun 19, 9:15 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLOOD GREENVILLE 38.89N 89.40W
06/19/2011 BOND IL LAW ENFORCEMENT
FLOODING IS CONTINUING ACROSS THE COUNTY. ILLINOIS
ROUTES 140...143 AND 127 HAVE WATER OVER THEM IN SPOTS.
&&
BYRDLocal storm report, Jun 19, 9:44 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM FLOOD VANDALIA 38.98N 89.10W
06/19/2011 FAYETTE IL LAW ENFORCEMENT
MAIN ROADS OK...SOME FLOODING CONTINUING ON SECONDARY
ROADS.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau | 49 min |
| Jun 18, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 66 min |
| Jun 18, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 46 min |
| Jun 18, 9:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 37 min |
| Jun 18, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 37 min |
| Jun 18, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 25 min |
| Jun 18, 10:36 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 39 min |
| Jun 18, 10:53 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 8 hr |
| Jun 18, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 36 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 46 min |
| Jun 18, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 40 min |
| Jun 18, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 32 min |
| Jun 18, 11:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 47 min |
| Jun 19, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 53 min |
| Jun 19, 1:08 AM CDT | Severe Thunderstorm Warning | LSX | Franklin | 32 min |
| Jun 19, 1:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 39 min |
| Jun 19, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 46 min |
| Jun 19, 2:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis | 33 min |
| Jun 19, 2:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 50 min |
| Jun 19, 2:28 AM CDT | Tornado Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 47 min |
| Jun 19, 2:36 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 39 min |
| Jun 19, 2:39 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 36 min |
| Jun 19, 2:56 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 34 min |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 60 min |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 11 hr |
| Jun 19, 2:48 PM CDT | River Flood Warning | LSX | Lewis | 68 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.